Journal of the Mathematical Society of Japan

On the normal form of cohomology groups.

Tadao TANNAKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 6, Number 1 (1954), 16-31.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415380

Digital Object Identifier
doi:10.2969/jmsj/00610016

Mathematical Reviews number (MathSciNet)
MR0087672

Zentralblatt MATH identifier
0058.01601

Subjects
Primary: 18.0X

Citation

TANNAKA, Tadao. On the normal form of cohomology groups. J. Math. Soc. Japan 6 (1954), no. 1, 16--31. doi:10.2969/jmsj/00610016. https://projecteuclid.org/euclid.jmsj/1261415380


Export citation